Acta Mathematica Hungarica

, Volume 57, Issue 3–4, pp 315–323 | Cite as

A general Riemann complete integral in the plane

  • Z. Buczolich
Article

Preview

Unable to display preview. Download preview PDF.

Unable to display preview. Download preview PDF.

References

  1. [1]
    R. Henstock,Theory of integration, Butterworths (London, 1963).Google Scholar
  2. [2]
    R. Henstock, A Riemann type integral of Lebesgue power,Canad. J. Math.,20 (1968), 79–87.Google Scholar
  3. [3]
    J. Kurzweil, Generalized ordinary differential equations and continuous dependence on a parameter,Czechoslovak Math. J.,7 (1957), 418–446.Google Scholar
  4. [4]
    J. Mawhin, Generalized Riemann integrals and the divergence theorem for differentiable vector fields, inE. B. Christoffel, Birkhauser-Verlag (Basel, 1981), 704–714.Google Scholar
  5. [5]
    J. Mawhin, Generalized multiple Perron integrals and the Green Goursat theorem for differentiable vector fields,Czechoslovak Math. J.,31 (1981), 614–632.Google Scholar
  6. [6]
    W. F. Pfeffer, The divergence theorem,Trans. Amer. Math. Soc.,295 (2) 665–685.Google Scholar
  7. [7]
    W. F. Pfeffer, The multidimensional fundamental theorem of calculus (to appear).Google Scholar
  8. [8]
    S. Saks,Theory of the integral, Dover (New York, 1964).Google Scholar

Copyright information

© Akadémiai Kiadó 1991

Authors and Affiliations

  • Z. Buczolich
    • 1
  1. 1.Department of AnalysisEötvös Loránd UniversityBudapestHungary

Personalised recommendations